# SDR QXEA200603200

- Difficulty date: December 19, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 20,123 hours, 29,043 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2101, NR 1 ENGINE MANUAL AND NR 2 ENGINE MANUAL ILLUMINATED ON TAXI AND WILL NOT EXTINGUISH.  MAINTENANCE RESET BETA LOCKOUT SYSTEM IAW DHC-8-200 AMM 76-10-00 MCN NO 27631-01.  OPERATIONAL CHECK GOOD.  NO FURTHER DISCREPANCIED NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
